Get Help Now!  

  800.815.3910 

  Available 24/7   

The road to recovery starts here! Trusted, confidential help available 24/7. Speak with an addiction treatment specialist anytime. Please call us now at 800-815-3910!




My son is relapsing and I'm trying to figure out what to do?

by Laura

My son was a recovering drug addict on subbies, he is relapsing and I don't know how to cope or get through it, I am trying to find funds for rehab at a reasonable cost?

Comments for My son is relapsing and I'm trying to figure out what to do?

Click here to add your own comments

Work with the doctor prescribing the Suboxone.
by: Debbie Wicker

Dear Laura,

I'm assuming based on your question that your son is an opiate addict and that subbies are Suboxone. Opiate addiction attacks the brain and can be defined as a continual relapsing disease. Every opiate addict says they're going to quit and then gives into their addiction and begins using again.

For this reason, Suboxone(subbies) should only be taken under the STRICT supervision of a doctor well trained is opiate addiction and the use of Suboxone to treat it.

My first question is where is your son getting his Suboxone (subbies) from? If it's a doctor then I would recommend you go to that doctor and let them know that you believe your son is relapsing and needs more rehab support. The doctor will like know exactly what to do to help your son to get back on track because he/she specializes in opiate addiction.

If your son is buying Suboxone on the street, then you need to find a doctor who specializes in opiate addiction and get your son to see that doctor. Doctor's who specialize in opiate addiction are likely your best resource to help your son to stop relapsing.

You should also begin attending Al-anon meetings TODAY, to learn more about your son's addiction and also learn how love him but HATE his addiction.

Good Luck,

Debbie

My son is relapsing
by: Laura

He is under a doctor at a drugs centre who he is seeing tomorrow but what do I do when he is needing a fix until I get him into rehab?

Take him to the ER at a hospital.
by: Debbie Wicker

Dear Laura,

Opiate detox can be very dangerous, so my recommendation is that you take him to the emergency department at your local hospital so that they can SAFELY ease his opiate withdrawal symptoms.

Getting him another opiate fix only delays his withdrawal and the negative symptoms will all start again in a few hours.

You son must go into an addiction rehab center ASAP! Because you're in the UK and you need a reduced price center, I would recommend Teen Challenge UK. This is a Christian based free treatment program for addicts that often works wonderfully.

Here is the contact information for Teen Challenge in the UK:

About - Teen Challenge UK
Teen Challenge UK is a registered charity and operates nationally ...

Admissions
Email: admissions@teenchallenge.org.uk;
Phone: 01664 822 221

You can visit their website for more information about the program:

http://www.teenchallenge.org.uk

Good Luck,

Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Contact Us.





and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8






Recent Articles

  1. Effects of Addiction

    Jul 22, 17 08:04 AM

    Effects of Addiction focuses on the impact addictions have in terms of the individual, the family and the society.

    Read More

  2. Drug Addiction Symptoms start out subtle but become more clear as time passes.

    Jul 21, 17 12:32 PM

    Drug Addiction Symptoms: Examine the signs of drug abuse and addiction to understand how you or someone you love may be slipping into addiction.

    Read More

  3. AA meeting?

    Jul 20, 17 09:31 AM

    If it's a narcotic issue .. does it matter if you go to an AA meeting?

    Read More


Follow on Twitter or Google+







Search this Site: